Analysis of the Scott-Zhang interpolation in the fractional order Sobolev spaces - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Numerical Mathematics Year : 2013

Analysis of the Scott-Zhang interpolation in the fractional order Sobolev spaces

Abstract

Since it was originally designed, the Scott-Zhang interpolation operator has been very popular. Indeed, it possesses two keys features: it can be applied to fields without pointwise values and it preserves the boundary condition. However, no approximability properties seem to be available in the literature when the regularity of the field is weak. In this Note, we provide some estimates for such weakly regular fields, measured in Sobolev spaces with fractional order between 0 and 1
No file

Dates and versions

hal-00937677 , version 1 (28-01-2014)

Identifiers

Cite

Patrick Ciarlet. Analysis of the Scott-Zhang interpolation in the fractional order Sobolev spaces. Journal of Numerical Mathematics, 2013, 21 (3), pp.173-180. ⟨10.1515/jnum-2013-0007⟩. ⟨hal-00937677⟩
333 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More